# SDR 08FDEA04691

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651634567
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN FRAME STA 1090-LBL 68-1 1/2 INCH UP FROM FLOOR CORRODED.  REMOVED FRAME CORROSION, FOUND OUT OF LIMITS.  ORIGINAL "T" 0.063, LOSS .035, REMAINING .028.  FABRICATE REPAIR PARTS, ANGLE AND FILLER AND SUPPORT ANGLE (CLIP), ALODINED AND PRIMED PARTS.  REPAIR ANGLE, RADIUS FILLER AND SUPPORT ANGLE.  INSTALLED REPAIR FRAME AND SUPPORT ANGLE (CLIP) REF SRM 51-30-2, 53-10-1, 53-10-2, 51-40-3 DWG 65-58636.  THIS IS CLASSIFIED AS A MAJOR REPAIR GMM 6-2-100 PG 2-3.
